American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[2] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[3] Monika Ludwig. Minkowski valuations. Trans. Amer. Math. Soc. 357 (2005) 4191-4213. MR 2159706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Frédéric Chapoton. Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes. Trans. Amer. Math. Soc. 354 (2002) 63-74. MR 1859025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1